# SDR SWAA2022061406196

- Difficulty date: May 10, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241ADF
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EDGE OF FLOOR PANEL 241ADF IS CRACKED . / [01] NEW REPLACEMENT PANEL 241ADF FABRICATED BY OUTSIDE VENDOR AVENIR AVIATION LLC AND WILL BE INSTALLED ON ROUTINE CARD # TTG8Q00BGPF8;[02] VERIFIED AND INSPECTED STEP #1. CERTIFICATE OF CONFORMANCE. TRACKING#: 413456.;[03] ADDITION TO STEP 1: REFER TO EA 22-153-01547 (ADDED AS A SUBTASK TO FAULT TTG8Q00CPQ59 ) FOR PANEL 241ADF FABRICATION
